# SDR NOCA00313

- Difficulty date: January 3, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID DOOR RIGHT SLIDE GND ILLUM LIGHT AT STA 654+36 INOP.  REPLACED BATTERY PACK.  P/N OFF 2013-1A S/N OFF 52653,  P/N ON 2013-1A  S/N ON 30297.
